# SDR SIMA20130411017

- Difficulty date: April 11, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 26,714 hours, 22,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 66369
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT STRIP NR 5 WIRE TERMINALS MISSING ACFT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP NR 5 WIRE TERMINALS ON ACFT SIDE IAW EMB-140 SWPM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
